Jump to content
CrazyBoards.org

wookie

Member
  • Posts

    1,085
  • Joined

  • Last visited

Everything posted by wookie

  1. Ok. So I went down in dose in seroquel to 150mg (not 175mg). I went back down to 25 mg lamictal instead of going up from 50mg to 100mg. Guess what. Heart rate dropped. Almost back to my usual self.
  2. Thanks. So if I taper do I just cut the pills in half. I notice they can be cut in half
  3. I called my pharmacist and she doesn't know. She said less than 1% experience tachycardia. Don't know if it is a synergistic effect of seroquel combined doing it. Going down in dose of seroquel tonight as scheduled by my doctor
  4. Okay. Annoyed at some things that are understandable. Want to find a better job
  5. So I had hopes Lamictal was going to play nice with me physically. I increased the dose, and voila resting heart rate jumps another 30-50 bpm. My resting hr was 55 bpm to 65 bpm. Now its 85 to 110. I exercise almost daily. Can run 10 miles in about 1hr 30mins. Something isn't adding up. Coming off seroquel too and I am dropping to 175mg xr tonight as suggested by a doctor. My doctor also confirmed it was the seroquel. My hr had started to drop, but as soon as I increased lamictal to 50mg it went back up. Took 100mg a few hours ago and I am literally back where I started and worse.
  6. They are. There seems to be a prejudice against axis 1 vs. axis 2 diagnoses. Axis 2 diagnosis is pd diagnosis, and seems to be the one people discriminate against. A while back I was on a mental health chat that refused to discuss borderline PD and other PD's.
  7. When the pot screams the kettle is black there is usually something wrong with them. Painting someone with such broad strokes as tigers and bulls and trying to suggest to others do same screams narcissism to me. Nobody enjoys having a mental illness. Besides there is that debate that borderline is actually a mental condition- like bipolar. It hurts to feel the way we do and it wouldn't actually hurt to show some compassion. Not label people as animals.
  8. We had a guy in my city who allegedly has Asperger's claim he was starting an incel revolution and mowed down about 16 people with a rental van. He killed 10 people, mostly women, and a few elderly people. This is not anything against anyone with Aspergers. Most of you contribute to society in wonderful ways. This guy was lost and got sucked into this crazy movement. The funny part is as a woman I feel hated a lot even without the incel movement. If I come across as too loud, assertive or strong I am suddenly unlikeable because I don't act demure and coy. To be honest I want to punch half of society in it's collective stupid pie hole on good days for various reasons, men and women. I've been yelled at for not smiling, or for merely making steamy shit piles who call themselves men feel insecure over a tiny slight. Yeah I got some work shit going on and the stupidity is at an all time high there so it's contributing to my feeling a bit spicy.
  9. I work for a non-profit with setting up donations. The job is easy, and usually quiet. Sometimes there's drama but for the most part it's pretty chill. It's full-time and the money is consistent.
  10. I try to feel joy. It's natural for me to be feel scared. Maybe more scared than what is considered normal. Sometimes it's a chore to go out and appear normal. I get comfortable with certain people and I have an inner circle of friends who help me feel a sense of normalcy, but it takes a little more out of me to attempt "normalcy." Not sure I have atypical depression. I can't sleep at all sometimes; I feel like I am stuck in this rage loop, and it takes clonazepam to take me down a few notches along with a heavy workout at the gym. A lot of times it takes some anxiolytic med for me to want to talk to people.
  11. Hello Argh, I am handling the night to day switch well. The drug is activating me a little (i think) but I am still sble to get to sleep.
  12. I am starting lamictal at 25 mg and am titrating to 150 mg. The schedule is like this: 25mg for 2 weeks 50mg for 2 weeks 100 mg for 1 week 150 mg for 2 weeks then off to see my doctor to see how I am doing. Is this too fast? I have heard it can take some time to find the right dose. Also titrating off seroquel at the same time by going down 25 mg every 2 weeks. Currently at 200mg of seroquel. I guess i'll just go with how it's making me feel and split tablets if necessary.
  13. I don't have lethargic depressions. My depression seems mixed high agitation and high anxiety. I have had some lethargy, but I'm more super agitated, yet feeling devoid of an identity sad. Doctor's think I get mixed episodes and that has been the going concern. Other doctors think I'm just anxious and need a good psychologist.
  14. Mine started about 3 months after starting the meds. Mine is felt in palps and just that racing sense. I can't take propranolol because my blood pressure is always low. Hasn't changed
  15. At this point I'll be coming off more rapidly than expected- 100mg per week. My doc has no plans on switching to another med. At this point by how frustrating this whole thing has been I might just start afresh. Considering that family doc completely ignored my rapid heart rate (I exercise regularly and nothing has changed with what I do) since October is bullshit. I just might start afresh. I feel every emotion I have has been pathologized. I just am seeing a pattern of over medicating and being pushed to take meds that I possibly had no business being on in the first place. I honestly swear that occassionally taking anxiolytic prn was best for me.
  16. I initially felt that effect when I started the drug but that went away. Not a weird question. I have heard of people complaining of not breathing right or taking extra breaths on seroquel.
  17. I want off it and expressed that, and she agreed that if nothing changes at 300 mg then I come off it. I think my earliest recollection of having a fast hr was noticed in September. I thought it was nerves (was at a job interview), tried to chalk it up to a newly discovered hr monitor on my phone. I am kicking myself for not complaining more, but even when I said this was not my usual they tried to tell me not to worry. I feel bad for letting this go on for so long. But I guess if they just listened to me I wouldn't be in this predicament. My feeling is it affected me at 300 mg as well so it's best to come off. Not rapidly coming off it either.
  18. I am tapering down to 300mg. But might just come off it altogether. Pdoc is concerned for a relapse. At this time I want off it altogether.
  19. How long did you have to wait? Or did the dr take you off right away. Even after I had the issue of elevated heart rate and was seen by a specialist, they did nothing and didn't do the blood work they were supposed to do. All in all this took since November 2018 for something to be finally done. My psychiatrist seems like the only one on the ball. She wanted to do something right away. I wish I contacted her sooner but I guess your usual route would be to speak to a family doctor first. Mine is just useless. Here's to hoping it's nothing permanent.
  20. ? Really freaked me out. I tried to talk to my doctor about it and he refused to even check my pulse. He blamed it on holiday stress even though I historically have/had a slow efficient heart rate. It's never been overly fast unless I am exercising. Wound up in emerge one morning because my waking heart rate was 100. Luckily got in to see a specialist which noticed no abnormality except a higher than normal resting hr. Tried to get the doctor to do bloodwork since he was requested to do so by my psychiatrist. He refused saying my blood work was normal 6 months ago. Looked at getting med reduction. Luckily was able to see my psychiatrist. Told her about the rapid heart rate, and weight gain. She checked my pulse said it seemed a bit rapid since I was just sitting there. She sent a request off for bloodwork to my doctor who of course is away on vacation. She was mad because he ignored her initial request to do bloodwork and brushed off my 2 requests for it as well. Just overly frustrated at my family doctor for not taking me seriously. Coming off seroquel atm because it is losing effectiveness, and due to the side effects.
  21. I think I took 2mg in the morning. I was in college and not overly med compliant due to a lack of funds. Plus roommates thought my meds were poisoning me so they threw them out.
×
×
  • Create New...